The Kontorovich-Lebedev integral transformation with a Hankel function kernel in a space of generalized functions of doubly exponential descent

  1. Gutiérrez-Tovar, Y.E. 1
  2. Méndez-Pérez, J.M.R. 2
  1. 1 Departamento de Estudios Generales, Universidad Nacional Experimental Politécnica
  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 2007

Volume: 328

Issue: 1

Pages: 359-369

Type: Article

Export: RIS
DOI: 10.1016/j.jmaa.2006.05.034 SCOPUS: 2-s2.0-33845958431 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus